# SDR DLM88030686

- Difficulty date: July 22, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 42,755 hours, 35,280 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5920602511N1
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE LANDING GEAR REMAINED EXTENDED, RED NOSE GEAR LIGHT ON.     CA:REPLACING NOSE GEAR STRUT ASSY.   REPLACED NOSE GEAR INNER CYLINDER AND PACKINGS.
